Un théorème d'unicité de l'hélicoïde
Annales de l'Institut Fourier, Volume 38 (1988) no. 4, p. 121-132
We show that a complete minimal surface embedded in R 3 /Z with finite total curvature which is homeomorphic to S 2 minus two points is the “hélicoïde”’.
Nous montrons qu’une surface minimale complété, plongée dans R 3 /Z, de courbure totale finie et homéomorphe a S 2 moins deux points est l’hélicoïde.
@article{AIF_1988__38_4_121_0,
     author = {Toubiana, Eric},
     title = {Un th\'eor\`eme d'unicit\'e de l'h\'elico\"\i de},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {38},
     number = {4},
     year = {1988},
     pages = {121-132},
     doi = {10.5802/aif.1151},
     zbl = {0645.53032},
     mrnumber = {90a:53015},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1988__38_4_121_0}
}
Toubiana, Eric. Un théorème d'unicité de l'hélicoïde. Annales de l'Institut Fourier, Volume 38 (1988) no. 4, pp. 121-132. doi : 10.5802/aif.1151. http://www.numdam.org/item/AIF_1988__38_4_121_0/

[1] L. Jorge, W. Meeks, The topology of complete minimal surfaces of finite total Gaussian curvature. Topology, Vol. 22, n° 2 (1983), 203-221. | MR 84d:53006 | Zbl 0517.53008

[2] R. Langevin, G. Levitt, H. Rosenberg, Complete minimal surfaces with long lines boundary. A paraître dans Duke Mathematical Journal. | Zbl 0637.53007

[3] H. Blaine Lawson, Lectures on minimal submanifolds, Vol. 1, Math-lecture Series 9, Publish or Perish. | Zbl 0434.53006

[4] R. Osserman, A survey of minimal surfaces. Van Nostrand Reinhold Math. Studies, 25, 1969. | MR 41 #934 | Zbl 0209.52901

[5] R. Osserman, Global properties of minimal surfaces in E3 and En, Annals of Math., Vol. 80 (1964), 340-364. | MR 31 #3946 | Zbl 0134.38502

[6] B. Riemann, Œuvres complètes, tome XIII des mémoires de la société royale de Goettinguen (1987), p. 305.

[7] E. Toubiana, Thèse de doctorat.